Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Periodic and homogeneous states on a von Neumann algebra. III


Author: Masamichi Takesaki
Journal: Bull. Amer. Math. Soc. 79 (1973), 559-563
MSC (1970): Primary 46L10
DOI: https://doi.org/10.1090/S0002-9904-1973-13202-1
Part I: Bull. Amer. Math. Soc., Volume 79, Number 1 (1973), 202--206
Part II: Bull. Amer. Math. Soc., Volume 79, Number 2 (1973), 416--420
MathSciNet review: 0313830
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46L10

Retrieve articles in all journals with MSC (1970): 46L10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13202-1